Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rationally varying polarizing subalgebras in nilpotent Lie algebras

Authors: Lawrence Corwin and Frederick P. Greenleaf
Journal: Proc. Amer. Math. Soc. 81 (1981), 27-32
MSC: Primary 17B30
MathSciNet review: 589131
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{N}$ be a nilpotent Lie algebra, with (vector space) dual $ {\mathfrak{N}^{*}}$. We construct a map $ l \mapsto {\mathfrak{M}_l}$ from a Zariski-open subset of $ {\mathfrak{N}^{*}}$ to the set of subalgebras of $ \mathfrak{N}$ such that $ {\mathfrak{M}_l}$ varies rationally with $ l$, $ {\mathfrak{M}_l}$ is polarizing for $ l$, $ ({\text{Ad}}x){\mathfrak{M}_l} = {\mathfrak{M}_{l'}}(l' = {\text{A}}{{\text{d}}^ {*} }x \cdot l)$ for all $ x \in N$, and $ un{k_\infty }(l) \subseteq {\mathfrak{M}_l} \subseteq un{k_\infty }(l)$, where $ un{k_\infty }(l)$ and $ un{k_\infty }(l)$ are the canonical subalgebras introduced by R. Penney.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B30

Retrieve articles in all journals with MSC: 17B30

Additional Information

PII: S 0002-9939(1981)0589131-1
Keywords: Rationally varying polarizing subalgebras, nilpotent Lie algebras, canonical subalgebras
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia